# SDR SIMA201906132004

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 36,414 hours, 32,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER THE SERVICE DOOR IS BROKEN AND COMING OFF-C/A-REMOVED AND REPLACED EXIT SIGN I/A/W A.M.M. 33-50-15 OPS CHECK NORMAL.
